uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Moments of the Distribution of Okazaki Fragments
Gdansk University of Technology.
2006 (English)In: Rose–Hulman Undergraduate Mathematics Journal, Vol. 7, no 2Article in journal (Refereed) Published
Abstract [en]

This paper is a continuation of Bartoszek & Bartoszek (2006) who provide formulae for the probability distributions of the number of Okazaki fragments at time t during the process of DNA replication. Given the expressions for the moments of the probability distribution of the number of Okazaki fragments at time t in the recursive form, we evaluated formulae for the third and fourth moments, using Mathematica, and obtained results in explicit form. Having done this, we calculated the distribution’s skewness and kurtosis.

Place, publisher, year, edition, pages
2006. Vol. 7, no 2
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics; Statistics
Identifiers
URN: urn:nbn:se:uu:diva-241879OAI: oai:DiVA.org:uu-241879DiVA: diva2:781852
Available from: 2015-01-19 Created: 2015-01-19 Last updated: 2015-01-26

Open Access in DiVA

No full text

Authority records BETA

Bartoszek, Krzysztof

Search in DiVA

By author/editor
Bartoszek, Krzysztof
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 391 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf